The Stacks Project


Bibliography item: BD

authorBeauville, Arnaud and Donagi, Ron
titleLa variété des droites d'une hypersurface cubique de dimension 4
year1985
typearticle
journalC.R. Acad. Sc. Paris, Série I
volume301
pages703–706

BibTeX code

You can use the following code to cite this item yourself.

@article{BD,
  author = {Beauville, Arnaud and Donagi, Ron},
  title = {La vari\'et\'e des droites d'une hypersurface cubique de dimension 4},
  year = {1985},
  journal = {C.R. Acad. Sc. Paris, S\'erie I},
  volume = {301},
  pages = {703--706},
}